Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17245 Publications


1999 | Journal Article | LibreCat-ID: 8912
Sextro W, Popp K. Ein ebenes Reibkontaktmodell zur Berechnung von Schaufelschwingungen mit Reibelementen. Zeitschrift für angewandte Mathematik und Mechanik (ZAMM). 1999;79:311-312.
LibreCat
 

1999 | Conference Paper | LibreCat-ID: 8323
Corradini A, Große-Rhode M, Heckel R. An Algebra of Graph Derivations using Finite (co-) limit Double Theories. In: Selected Papers of the 13th International Workshop on Recent Trends in Algebraic Development Techniques (WADT 1998), Lisbon (Portugal). Vol 1589. LNCS. Berlin/Heidelberg: Springer; 1999:92-106. doi:http://dx.doi.org/10.1007/3-540-48483-3_7
LibreCat | DOI
 

1999 | Conference Paper | LibreCat-ID: 8328
Mehner K, Wagner A. On the Role of Method Families in Aspect Oriented Programming. In: Proceedings of the ECOOP Workshop on Aspect Oriented Programming, Lisboa (Spain). Vol 1743. LNCS. Berlin/Heidelberg: Springer; 1999:305-306.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle D, Dellnitz M, Junge O, Rumpf M, Spielberg M. Visualizing Complicated Dynamics. Proceedings of Visualization 99. 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 17500
Peckhaus V. Chancen kontextueller Disziplingeschichtsschreibung in der Mathematik. In: Peckhaus V, Thiel C, eds. Diszilinen im Kontext. Perspektiven der Disziplingeschichtsschreibung. München: Fink-Verlag; 1999:77-95.
LibreCat
 

1999 | Book Review | LibreCat-ID: 17783
Peckhaus V. Ansgar Beckermann, Einführung in die Logik, Walter de Gruyter, Berlin/New York, 1997 (Sammlung Göschen; 2243). Zeitschrift für allgemeine Wissenschaftstheorie. 1999;30:176-178.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18313
Peckhaus V. Schwichtenberg, Helmut, “Density and Choice for Total Continuous Functions”, in P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996, 335–362. Peters: Wellesley, MA 1996. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 90103039]. 1999.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18325
Peckhaus V. Hoeltgen, Karl Josef, “Clever Doges and Nimble Spaniels: On the Iconography of Logic, Invention, and Imagination”, Explorations in Renaissance Culture 24 (1998), 1–36. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 91401003]. 1999.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18318
Peckhaus V. Bolzano, Bernard, Miscellanea mathematica 14, hg. v. Bob van Rootselar/Anna van der Lugt, Frommann-Holzboog: Stuttgart-Bad Cannstatt 1999 (Bernard Bolzano-Gesamtausgabe; II.B.8.2). Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 90801038]. 1999.
LibreCat
 

1999 | Book Review | LibreCat-ID: 18320
Peckhaus V. Shapiro, Stewart, “Space, Number and Structure. A Tale of Two Debates”, Philosophia Mathematica III. Ser. 4 (1996), 148–173. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 90903002]. 1999.
LibreCat
 

Filters and Search Terms

year<=2030 AND year>=1980

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed